# SDR GLBA20060964

- Difficulty date: July 21, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 35,908 hours, 39,760 cycles
- Engine: Pwa PW118A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM FLUID LOSS.  PILOTS REPORTED UPON LANDING APPROACH WHEN THE GEAR WAS EXTENDED, THE GREEN HYDRAULIC SYSTEM APPEARED TO HAVE LOST ALL HYDRAULIC FLUID.  MAINTENANCE SPLICED A RIGID STAINLESS STEEL HYDRAULIC LINE IN THE LT NACELLE AREA IAW MM 20-10.  BOTH HYDRAULIC SYSTEMS WERE SERVICED IAW MM 12-13 AND A LEAK CHECK OF THE SYSTEM WAS GOOD.
